Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What is the use of Lesuride and nexpro ?

Hi doctor what is Lesuride and nexpro used for.. My mom 57 is suffering from stomach ulcers. 3years ago this was diagnosed when pain was severe and the doctor prescribed these 2 medicines for 30 days. Now she is feeling the same pain again. Can she continue using these 2 drugs. She also has fatty liver problem. Please suggest. Thanks!
Asked On : Wed, 18 Jan 2012
Answers:  1 Views:  3041
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Hi, lesuride is a prokinetic drug that is it increases the speed with which the food is transported across the food passage, nexpro is a proton pump inhibitor which decreases the acid production in the stomach.Has she undergone endoscopy at that time when she was diagnosed. It is better to do or repeat endoscopy as it is already 3 years to know the status of stomach ulcer and then get treated.Wishing your mother and you a good health.
Answered: Wed, 18 Jan 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor